# SDR AALA20170919011

- Difficulty date: September 19, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 74,991 hours, 39,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 218 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE -7 STIFFENER, LOWER END AT BS 218 BULKHEAD BETWEEN LONGERONS 23L AND 24L.  REPAIRED THE STIFFENER IAW SRM 53-01-00-001, SRM 53-14-01-001, AND DWG 53-10-00-15.
